MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293088030
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Activation, Positioning or Separation Problem (2906); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed and stretched.The 70% stenosed target lesion was located in the non-tortuous and mildly calcified superficial femoral artery (sfa).An 8 x 80 x 130 innova stent self-expanding was selected for use.During the procedure, when deployment was attempted, only approximately 1.5cm of the stent deployed.The thumb wheel was used to where they could see the initial opening of the distal end of the stent; however, the wheel no longer moved at that point.The physician attempted to pull the plunger at the proximal end of the stent delivery system (sds), but it would not move; it was noted that the partially deployed stent was opposed to the vessel wall.The physician then pulled back the entire sds in an attempt to retrieve the stent.The stent deployed and became stretched in the sfa, covering the lesion but also stenting more proximally in the artery.The 80mm stent was estimated to be approximately 120mm long implanted.The procedure was completed with this device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the innova device was returned to our post market quality assurance laboratory.A visual and tactile examination identified multiple outer sheath kinks.The device was received with the stent already deployed from the delivery system.The deployed stent was not returned with the device.A visual examination identified no issues with the tip of the device.A visual examination identified no issues or damage to the outside of the handle of the device.The investigator opened the handle of the device.There was evidence of inner prolapse.This concludes the product analysis.
 
Event or Problem Description

Brand Name
INNOVA? VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23125993
Report Number2124215-2025-66040
Device Sequence Number7394149
Product Code NIP
UDI-Device Identifier08714729874195
UDI-Public(01)08714729874195(17)300709(10)36941276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939293088030
Device Catalogue NumberH74939293088030
Device Lot Number0036941276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale